# SDR SWAA2016090655398

- Difficulty date: August 30, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 76,644 hours, 63,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6513685
- Condition: Cracked
- Location: Bs 349-352
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER INBOARD FASTENER HOLE CLOSE OUT WEB CRACKED BETWEEN BS 349 - 352, BETWEEN STRINGERS 15 - 17L.  R & R THE WEB IAW DWG & SRM.
